It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-04-2006, 05:33 AM   #1
Member
(female)
 
Join Date: Dec 2005
Location: Australia
Posts: 84
violet89 HB User
Steroid injection cause thrush side effect??

Hi,

I am a 22 yr old female. I recently went to the derm, and asked him about the hard pink lumps that I have had on my jawline for about 5 yrs ( I have suffered acne through my teens)

I was informed that they are scars (the scar developed in a raised hard bump).

He injected my 6 scars with steroid injections, I have never had them done before. Within two days I had developed vaginal thrush. I havent had thrush for a year (and usually I can link it to taking antibiotics etc).

Can steroid injections cause thrush... I have never heard of any medications that can cause thrush except for the pill and antibotics.

Is this just a mere coincidence? I'm worried cos I'll be needing more injections soon to treat my scars.. I dont want to have thrush every time!!

Has this happened to anyone before????

 
Old 05-13-2006, 01:23 PM   #2
Senior Member
(female)
 
Join Date: Jul 2005
Posts: 149
Erica in IL HB User
Re: Steroid injection cause thrush side effect??

When my mom is taking steroids for her asthma she has to be careful about thrush because her medication causes it. I don't know how much steroid you had injected, but I would bet money that your injections were the cause. Talk to the derm about some kind of antifungal medication to take during the injection treatments.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Triesence Steroid Injection Dancinboots Eye & Vision 6 09-29-2008 02:43 PM
second steroid injection..big problems..please help jacquelineforde Arachnoiditis 12 09-22-2008 06:03 PM
Steroid inhaler use long term Katielyn Asthma 3 10-02-2007 01:09 PM
Steroid Spinal injection and weight gain? bjpuyallup Open to All Other Health Topics 6 10-04-2006 05:45 AM
Esacerbated Symptoms Post Steroid Injection findingmeg Foot & Ankle Problems 1 01-24-2006 06:46 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!